| Model Number |
500004500500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini medication was not on profile.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 09-dec-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the quantity on hand was zero.A technical support specialist (tss) determined that an incomplete issue transaction had caused the inventory discrepancy.The tss assisted with performing a cycle count, confirmed that the inventory count was accurate, and verified that the medication was successfully issued to the patient.The system functioned as intended after the technical support specialist assisted the customer to resolve the issue.